Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thenewshmoo

want to kill my dermatologist (or at least injure)

Recommended Posts

Since taking accutane i have a LOAD of shallow acne scars all over my god damn face!! (thanks for telling me doc) grrrr and for some reason i am continuing to scar from even the most minor of blemishes... what i want to know is... will these types of scars disappear on their own or will i need some kind of scar treatment... Will TCA help me... or will it simply make me look like a wax figurine.

the scars are about the depth of one layer of skin, making me look rather weird, especially up close.... :=( Weird being a very euphamistic way of describing my face at this time.

Needless to say, it is effecting my day to day movements, like not going into McD`s at night due to the UV lighting, and generally hiding from any light that hits my skin.

Share this post


Link to post
Share on other sites

exactly the same situation here :-

and as for McD's - you shouldn't be going in there anyways!, its horrible food and bad for you too!

--CS

Share this post


Link to post
Share on other sites

maybe microderm? what did you dr. say could help you? I know what you mean about lighting......are your scars red?

Share this post


Link to post
Share on other sites

not red anymore, they were initially which led me to believe they weren`t really scars. As time went by they lessened in colour and became skin colour, however they are now indented.

My dermatologist said it was in my imaginiation, when saying this however her eyelids seemed to rapidly spasm, preventing me from looking into her eyes; not a good poker face....

she had the nerve to say that if i wanted a TCA peel i should write to her first as there were many people who would screw it up GRRRRrrrrrr

Share this post


Link to post
Share on other sites

The Accutane didn't cause the scarring, it was the acne.

I have scars too but I knew I would.

Share this post


Link to post
Share on other sites

I have heard some people say that they think the Accutane caused their scars, but others say it was the acne that caused it. I tend to think that it's the acne that causes it - Maybe the accutane doesn't help the situation either.

I don't know if these scars will fade or not - it's going to take a while to see if they remain or not. It sounds like they are extremely shallow so in any case you should be able to treat them pretty easily with peels and/or microdermabrasion. Hang in there!

Share this post


Link to post
Share on other sites

Hli - so never having scarred from spots up until taking Accutane was pure coincidence?

I have trouble believing that

Oursfan - i will try :=)

Share this post


Link to post
Share on other sites

Hi thenewshmoo,

Accutane can cause scars, go to www.ragforum.com you'll see others in the same boat, and you can ask them questions.

Share this post


Link to post
Share on other sites

I remember reading on this board that accutane often dries you out so much that the skin scars easier ???something like that and there is some kind of supplement you can take to help prevent the scarring but I can't remember what it was... It was maybe a month ago on these boards. Do a search under "accutane" you might find it...

Share this post


Link to post
Share on other sites

your not supposed to take any suppliments when ur on accutane.

accutane did cause my scarring, I didnt have cystic acne until I started taking it, and it made my skin weak.

the second I started taking accutane, boom! massive breakout for months on end, not nice.

Accutane really f**ked me over.

--CS

Share this post


Link to post
Share on other sites

ive taken it three times (unfortunately didn't realise the side effects as i trusted roche and my dermatlogist, bad mistake) been off it for 11 months now and this drug f*~ks you over. it strips your body of everthing, I scar like mad now just with little cuts and grazes not to mention the spots.

Share this post


Link to post
Share on other sites
please please please! Go purchase some GLA supplements (Borage oil has the highest amount of GLA)and take one to two per day. Your skin is lacking internal moisture and this can definatley cause scaring! Do not take this lightly. You can also apply gla topically. In one to two weeks you will notice a difference

This is a quote from the poster Elle in response to a post with the very same concern. i.e., accutane causing scarring. She posted on May 4, 2003... go check out the post

Share this post


Link to post
Share on other sites
thenewshmoo: same situation as me, left with shallow scarring because of accutane, and even the smallest of whiteheads scar now.

thenewshmoo how long have you been off accutane ?

jay - i`ve been off Accutane for about 6 months now.. it wouldn`t be so bad if i thought that i wouldn`t scar anymore, but its the chance of developing even more scars that annoys me...

how long have you been off of it?

Mary - about the borage oil, i have been taking one a day for the past 4 weeks, not sure of its working or not.

hatch - i`ve been there a few times, it was probably me who posted on that subject lol

Share this post


Link to post
Share on other sites

Yes thats a good point, if it was a permanent thing then they would recommend that accutane patients never have facial treatments done...

i`ve been told that shallow scars respond well to chemical peels... hopefully we`ll be as good as new soon!

Share this post


Link to post
Share on other sites

size=18]HEY!

ive just visited my doctor and she told me if the benzoyl wont work i am goin to try accutane.. 20 mg once per day 3 times per week. that would make me drink it at monday wednesday and friday nights only for 2 and a half months. would that take effect?

in that way no side effects wud be felt..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×